Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have hypothyroid with hashimotos disease

I have Hypothyroid with hashimoto s disease, my period s are absent without thyroid medication, and continuous with it. what s the problem ? I was on 137mcg and when I continually took my thyroid, it s like my period wouldn t end. It was mostly very light, but sometimes like what i would guess a regular period is like. I ve never had a regular period. If I stop my thyroid medication, my period disappears completely.
Asked On : Mon, 14 Mar 2011
Answers:  3 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
‘Welcome to HealthcareMagic Forum’
With your current treatment you can start Homeopathic treatment.
It will be beneficial to you for the same.
You can start R 71(Reckeweg) 15 drops thrice with 1/2 cup luke warm water.
wish you good health
Answered: Mon, 14 Mar 2011
Nephrologist Dr. Rakesh Madhyastha's  Response
hypothyroidism is known to cause menorrhagia (increased bleeding) get your TSH, T3, T4 done on an empty stomach and review with your doctor. I havent heard of '137' mcg as a presciption, please check on the bottle once again and see the dose. For now try Tab Pause MF once daily, kindly review with gynaec before taking it
Answered: Mon, 14 Mar 2011
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
As you have been diagnosed with hypothyroidism you should also have been informed regarding the menstrual irregularities associated with hypothyroidism,
i feel it is best you get a consultation with an endocrinologist so that the thyroid medication can be adjusted to make you have a normal menstrual cycle.
take care.
Answered: Mon, 14 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor